I started using a 1% retinol about two months ago. Initially, my skin looked awesome, then about a few weeks later, my skin got really bad. I now have blotchy skin. I'm not sure if I have developed melasma on my cheeks or if this is hypopigmentation along with hyperpigmenation. After stopping the retinol (which I only used twice a week), my cheeks still have a burning sensation and feels very sensitive. I use sunscreen everyday and it is winter with hardly any sun. I am very concerned!
Retinol Problems? Blotchy Skin After 2 Months?
- Vancouver, BC
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Could someone explain liposuction to me, and would it help me in... 7 doctor answers
Why am I getting more wrinkles under my eye at 21? 4 doctor answers
How to Treat Bad Skin Reaction from Retin-a Micro? 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community